Mike Todd
Mike Todd
Verified email at st-andrews.ac.uk - Homepage
Title
Cited by
Cited by
Year
Hitting time statistics and extreme value theory
ACM Freitas, JM Freitas, M Todd
Probability Theory and Related Fields 147 (3-4), 675-710, 2010
1552010
Extremes and recurrence in dynamical systems
V Lucarini, D Faranda, JMM de Freitas, M Holland, T Kuna, M Nicol, ...
John Wiley & Sons, 2016
1362016
The extremal index, hitting time statistics and periodicity
ACM Freitas, JM Freitas, M Todd
Advances in Mathematics 231 (5), 2626-2665, 2012
872012
Equilibrium states for interval maps: the potential
H Bruin, M Todd
Annales scientifiques de l'Ecole normale supérieure 42 (4), 559-600, 2009
722009
Extreme value laws in dynamical systems for non-smooth observations
ACM Freitas, JM Freitas, M Todd
Journal of Statistical Physics 142 (1), 108-126, 2011
682011
Equilibrium States for Interval Maps: Potentials with sup φ− inf φ< h top (f)
H Bruin, M Todd
Communications in Mathematical Physics 283 (3), 579-611, 2008
56*2008
The compound Poisson limit ruling periodic extreme behaviour of non-uniformly hyperbolic dynamics
AC Moreira Freitas, J Milhazes Freitas, M Todd
51*2012
Natural equilibrium states for multimodal maps
G Iommi, M Todd
Communications in Mathematical Physics 300 (1), 65-94, 2010
452010
Linear response for intermittent maps
V Baladi, M Todd
Communications in Mathematical Physics 347 (3), 857-874, 2016
332016
Transience in dynamical systems
G Iommi, M Todd
Ergodic Theory and Dynamical Systems 33 (5), 1450–1476, 2013
322013
Speed of convergence for laws of rare events and escape rates
ACM Freitas, JM Freitas, M Todd
Stochastic Processes and their Applications 125 (4), 1653-1687, 2015
312015
Return time statistics of invariant measures for interval maps with positive Lyapunov exponent
H Bruin, M Todd
Stochastics and Dynamics 9 (01), 81-100, 2009
242009
Markov extensions and lifting measures for complex polynomials
H Bruin, M Todd
Ergodic Theory and Dynamical Systems 27 (3), 743–768, 2007
242007
Recurrence and transience for suspension flows
G Iommi, T Jordan, M Todd
Israel Journal of Mathematics 209 (2), 547-592, 2015
232015
Dimension theory for multimodal maps
G Iommi, M Todd
Annales Henri Poincaré 12 (3), 591-620, 2011
212011
Multifractal analysis for multimodal maps
M Todd
arXiv preprint arXiv:0809.1074, 2008
212008
Rare events for the Manneville–Pomeau map
ACM Freitas, JM Freitas, M Todd, S Vaienti
Stochastic Processes and their Applications 126 (11), 3463-3479, 2016
192016
Transience and thermodynamic formalism for infinitely branched interval maps
H Bruin, M Todd
Journal of the London Mathematical Society 86 (1), 171-194, 2012
172012
Thermodynamic formalism for contracting Lorenz flows
MJ Pacifico, M Todd
Journal of Statistical Physics 139 (1), 159-176, 2010
172010
The statistical stability of equilibrium states for interval maps
JM Freitas, M Todd
Nonlinearity 22 (2), 259, 2008
162008
The system can't perform the operation now. Try again later.
Articles 1–20